# SDR UIEA2017110102154

- Difficulty date: October 31, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 76,130 hours, 9,827 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7300 · Engine Fuel and Control
- Part: Valve
- Part number: 5860040107
- Part serial: ADP69
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HAS A SMALL FUEL SEEPAGE FROM THE HPT TURBINE COOLING VALVE SHROUD DRAIN.   REMOVED AND REPLACED LEFT ENG TCC VALVE IAW AMM 75-24-01 , TEST RAN THE NR 1 ENGINE FOR LEAK CHECK , NO LEAKS FOUND,  OPS CHECKED GOOD.
